On the study of a cellular automaton that models oscillating
Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 711-717
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_4_a14,
author = {G. G. Malinetskii and M. S. Shakayeva},
title = {On the study of a cellular automaton that models oscillating},
journal = {Doklady Akademii Nauk},
pages = {711--717},
year = {1991},
volume = {321},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a14/}
}
G. G. Malinetskii; M. S. Shakayeva. On the study of a cellular automaton that models oscillating. Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 711-717. http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a14/